RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1986, Volume 31, Issue 3, Pages 565–566 (Mi tvp1659)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On the first exit times for homogeneous diffusion processes

N. G. Dokuchaev


Full text: PDF file (169 kB)

English version:
Theory of Probability and its Applications, 1987, 31:3, 497–498

Bibliographic databases:

Received: 10.10.1984

Citation: N. G. Dokuchaev, “On the first exit times for homogeneous diffusion processes”, Teor. Veroyatnost. i Primenen., 31:3 (1986), 565–566; Theory Probab. Appl., 31:3 (1987), 497–498

Citation in format AMSBIB
\Bibitem{Dok86}
\by N.~G.~Dokuchaev
\paper On the first exit times for homogeneous diffusion processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1986
\vol 31
\issue 3
\pages 565--566
\mathnet{http://mi.mathnet.ru/tvp1659}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=866876}
\zmath{https://zbmath.org/?q=an:0623.60101}
\transl
\jour Theory Probab. Appl.
\yr 1987
\vol 31
\issue 3
\pages 497--498
\crossref{https://doi.org/10.1137/1131064}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987J021500012}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1659
  • http://mi.mathnet.ru/eng/tvp/v31/i3/p565

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Gusev, N. G. Dokuchaev, “On differentiation of functionals containing the first exit of a diffusion process from a domain”, Theory Probab. Appl., 59:1 (2015), 136–144  mathnet  crossref  crossref  mathscinet  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:123
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020